|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
Viadeo
|
English
|
Français
|
Español
|
العربية
|
 
International Journal of Innovation and Applied Studies
ISSN: 2028-9324     CODEN: IJIABO     OCLC Number: 828807274     ZDB-ID: 2703985-7
 
 
Thursday 15 November 2018

About IJIAS

News

Submission

Downloads

Archives

Custom Search

Contact

Connect with IJIAS

  Now IJIAS is indexed in EBSCO, ResearchGate, ProQuest, Chemical Abstracts Service, Index Copernicus, IET Inspec Direct, Ulrichs Web, Google Scholar, CAS Abstracts, J-Gate, UDL Library, CiteSeerX, WorldCat, Scirus, Research Bible and getCited, etc.  
 
 
 

Existence and uniqueness of weak solution for weighted p-Laplacian Steklov problem


[ Existence et Unicité des Solutions Faibles du Problème de Steklov ]

Volume 11, Issue 1, April 2015, Pages 69–76

 Existence and uniqueness of weak solution for weighted p-Laplacian Steklov problem

BASSAM AL-HAMZAH1 and NAJI YEBARI2

1 Département de Mathématiques et Informatique, Université Abdelmalek Essaadi, Faculté des Sciences, Tetouan, Maroc
2 Département de Mathématiques et Informatique, Université Abdelmalek Essaadi, Faculté des Sciences, Tetouan, Maroc

Original language: French

Received 4 January 2015

Copyright © 2015 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


This paper deals with the equation Steklov. The existence and uniqueness results are obtained by Browder Theorem. Our paper is organized as follow: Section 0.2 contains some basic definitions concerning the nonlinear operators that will be used throughout the paper. Also, we introduce the space setting of the problem and give some basic characteristics, as the equivalent norm and imbedding results. In section 0.3 we state the main result on the existence and uniqueness of weak solutions of the problem (P). (S. A. Khafagy 2011).

Author Keywords: Weak solutions, weighted p-Laplacian, Steklov problem.


How to Cite this Article


BASSAM AL-HAMZAH and NAJI YEBARI, “Existence and uniqueness of weak solution for weighted p-Laplacian Steklov problem,” International Journal of Innovation and Applied Studies, vol. 11, no. 1, pp. 69–76, April 2015.